# SDR CALA9900710

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 9122M12G01
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, X
- Precautionary procedure: A

## Discrepancy

THE NR 3 ENGINE FLAMED OUT DUE TO LOSS OF FUEL FLOW WHILE EN ROUTE FROM GUM TO HNL.  ALL OTHER ENGINE PARAMETERS WERE IN NORMAL RANGE AT TIME OF FAILURE.  THE AIRCRAFT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE EDUCTOR VALVE SIGNAL BLEED TUBE TO FUEL FLOW TRANSMITTER FUEL LINE BROKEN AT B-NUT TO UNION FITTING.  THE LINE WAS REMOVED AND REPLACED IAW MM 73-14-01, PAGE 205, ITEM 11.  LEAK CHECKS WERE GOOD.
